# SDR A6WA201040128

- Difficulty date: February 15, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 17,197 hours, 16,084 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 PRESSURE BULKHEAD CRACKED AT BRAKE CABLE PASS THRU.  REPAIRED PRESSURE BULKHEAD FS 202.75 IAW REO 601R-53-11-563.
